DM-GAA

ISSN 1509-9415 (print version)

ISSN 2084-0373 (electronic version)

https://doi.org/10.7151/dmgaa

Discussiones Mathematicae - General Algebra and Applications

Cite Score (2023): 0.6

SJR (2023): 0.214

SNIP (2023): 0.604

Index Copernicus (2022): 121.02

H-Index: 5

Discussiones Mathematicae - General Algebra and Applications

Article in press


Authors:

P.K. Minnumol

P.K. Minnumol

Department of Mathematics
Cochin University of Science and Technology (CUSAT)
Kochi, Kerala, India, 682022

email: pkminnumol@gmail.com

P.G. Romeo

P.G. Romeo

Department of Mathematics
Cochin University of Science and Technology (CUSAT)
Kochi, Kerala, India, 682022

email: romeo_parackal@yahoo.com

Title:

On bi-ideals of ordered full transformation semigroups

PDF

Source:

Discussiones Mathematicae - General Algebra and Applications

Received: 2023-12-11 , Revised: 2024-07-15 , Accepted: 2024-07-15 , Available online: 2025-03-24 , https://doi.org/10.7151/dmgaa.1476

Abstract:

In this paper we describe the Green’s relations on the semigroup of bi- ideals of ordered full transformation semigroup B(TX) in terms of Green’s relations of ordered full transformation semigroup TX.

Keywords:

ordered semigroup, bi-ideals, natural partial order, full transformation semigroup, Green's relations

References:

  1. Y. Cao, Characterization of regular ordered semigroups by quasi-ideals, Vietnam J. Math. 30(3) (2002) 239–250.
  2. A.H. Clifford and G.B. Preston, The Algebraic Theory of Semigroups, Vol. I, Mathematical surveys, No. 7 (American Mathematical Society, Providence, R.I., 1961).
  3. R.A. Good and D.R. Hughes, Associated groups for a semigroup, Bull. Amer. Math. Soc. 58 (1952) 624–625.
    https://doi.org/10.1090/S0002-9904-1952-09650-6
  4. S. Lajos, {On (m; n)-ideals of semigroups}, Abstract of Second Hunger. Math. Congr. I, 1960 (1960) 42–44.
  5. S. Lajos, {On the bi-ideals in semigroups}, Proc. Japan Acad. 45(8) (1969) 710–712.
    https://doi.org/10.3792/pja/1195520625
  6. N. Kehayopulu, Note on bi-ideals in ordered semigroups, Pure Math. Appl. 6(4) (1995) 333–344.
  7. N. Kehayopulu, {Ideals and Green's relations in ordered semigroups}, Internat. J. Math. and Math. Sci. (2006) 1–8.
    https://doi.org/10.1155/IJMMS/2006/61286
  8. N. Kehayopulu, J.S. Ponizovskii and M. Tsingelis, {Bi-ideals in ordered semigroups and ordered groups}, J. Math. Sci. 112(4) (2002).
    https://doi.org/10.1023/A:1020347003781
  9. N. Kehayopulu and M. Tsingelis, On left regular ordered semigroups, South. Asian Bull. Math. 25 (2002) 609615.
    https://doi.org/10.1007/s100120200005
  10. S. Mallick and K. Hansda, On the semigroup of bi-ideals of an ordered semigroup, Kragujevac J. Math. 47(3) (2023) 339–345.
    https://doi.org/10.46793/KgJMat2303.339M
  11. K.S.S. Nambooripad, Theory of Regular Semigroups (Sayahna Foundation, Trivandrum, 2018).

Close